# SDR 04FDEA00741

- Difficulty date: March 24, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING TO FUSELAGE AT STA Y= 1491, LONGERON SPLICE FOUND CRACKED.  LT WING TO FUSELAGE AT STA Y= 1491, CRACKED LONGERON SPLICE REMOVED AND   NEW SPLICE INSTALLED AS PER SRM 53-10-00 VOL 1 FIG 2
